# SDR MASA20211210601

- Difficulty date: December 10, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N944LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15075
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Web
- Part number: CC67034155
- Condition: None
- Location: Fwd Fuse
- Component: Airframe
- Component part number: CANADAIRCL6002D24
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK ON FS202 BULHEAD AT UPPER RBL7.0. DAMAGE ALSO HAS A GOUGE 
REMOVED GOUGE DAMAGE IAW CRJ900-SRM 51-12-00-001-001-A01. REMAINING THICKNESS ACCEPTABLE. REPAIRED AREA OF CRACK IAW REO-670-53-11-1381. NO DAMAGE NOTED AFTER NDT FOR BOTH AREAS. THIS IS A PERM REPAIR
